# SDR DLM11010403

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 24,645 hours, 3,307 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

UPON ENGINE SHUT DOWN ALL OVERHEAD MASKS DEPLOYED WITH AIR SYSTEM IN MANUAL AT AC POWER TRANSFER - NO FAULTS FOUND - UNABLE TO DUPLICATE
